# SDR AALA200802530A

- Difficulty date: November 18, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Popped
- Location: Slat Jackscrew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK INFLIGHT - CREW REPORTED LEADING EDGE SLATS WOULD NOT DEPLOY.  TRAILING EDGE FLAPS WORKED NORMALLY.  LANDED JFK WITHOUT INCIDENT.  FOUND SLAT JAM FAULT ON BOTH SLAT FLAP CONTROL COMPUTERS.  ROUND RIGHT WING NUMBER FIVE JACK SCREW LIMITER POPPED.  REPLACED NUMBER FIVE JACK SCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
